×

Found 30 Documents (Results 1–30)

Homogenization of the spectral Dirichlet problem for a system of differential equations with rapidly oscillating coefficients and changing sign density. (English. Russian original) Zbl 1221.35258

J. Math. Sci., New York 169, No. 2, 212-248 (2010); translation from Probl. Mat. Anal. 48, 74-107 (2010).
PDFBibTeX XMLCite
Full Text: DOI

A condition on multi-existence of periodic solutions for a differential delay equation. (English) Zbl 0790.34055

Wiener, Joseph (ed.) et al., Ordinary and delay differential equations 1. Proceedings of the international conference on theory and applications of differential equations, held at the University of Texas-Pan American, Edinburg, TX, USA, on May 15-18, 1991. Harlow, Essex: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 272, 10-18 (1993).
Reviewer: W.M.Oliva (Lisboa)
MSC:  34K99 34C25
PDFBibTeX XMLCite

On Floquet multipliers of periodic solutions of delay equations with monotone nonlinearities. (English) Zbl 0796.34060

Yoshizawa, T. (ed.) et al., Proceedings of the international symposium on functional differential equations, Kyoto, Japan, 30 August - 2 September 1990. Singapore: World Scientific. 349-356 (1991).
MSC:  34K99 34C25
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field